# SDR AU960944

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O320D3G
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: LW17060
- Condition: Cracked
- Location: R Engine Power S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKSHAFT CRACKED INTERNALLY - CRACK LENGTH APPROXIMATELY 50MM  (2IN) - THE CRACK WAS LOCATED AT THE BASE OF A CORROSION PIT AND WAS FOUND AFTER THE INTERNAL DIAMETER WAS HONED TO REMOVE THE  PIT - FOUND DURING INTERNAL CORROSION INSPECTION OF A CRANKSHAFT IAW LYCOMING SB 505A
